MAUDE Adverse Event Report: GYRUS ACMI, INC. ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE

GYRUS ACMI, INC. ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE
Model Number NT4W18115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ultra-catch nt (1.8 fr x 115 cm) stone retrieval device basket's rear section has come off.The issue occurred during a therapeutic ureteroscopy procedure and was completed using an olympus back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
Updated fields: h2, h6.The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE
Common Device Name
ULTRA-CATCH NT (1.8 FR X 115 CM) STONE RETRIEVAL DEVICE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23382472
Report Number3011050570-2025-01217
Device Sequence Number4940475
Product Code FGO
UDI-Device Identifier00821925027725
UDI-Public00821925027725
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT-FGO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4W18115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown